2022 AITS poster headline for website (large).jpg
       2022 Atlantic Indigenous Tourism Summit AGENDA
           Virtually via Live Zoom / March 29th & 30th, 2022

 

                                                                   Draft Schedule of Events:

 

AGENDA / SCHEDULE OVERVIEW:

Tuesday, March 29th, 2022

 

12:00pm              Zoom Registrations Begin Online

12:30pm              Official Welcome & Opening (2022 AITS Host – NSITEN)

12:45pm              Cultural Musical Performance

1:00pm                Agenda Overview & Keynote Welcome

1:15pm                Keynote Presentation:  Keith Henry, ITAC National President & CEO
                             Indigenous Tourism – National Perspectives on Growth & Development

2:15pm                 *** BREAK *** CULTURAL PERFORMERS ***

2:30pm                Breakout Rooms (4) – Presentations 45 mins with 15 min Q&A

3:30pm                Fireside Chat with Atlantic Tourism Industry Leaders
                             - Conversations on how best to support the growth of Indigenous Tourism in the                                           Atlantic Region – challenges, opportunities, future development plans

4:30pm                 *** BREAK ** BREAK ***

5:00pm                 2022 Atlantic Indigenous Tourism Summit – MarketPlace Live on Zoom
                              40 Atlantic Indigenous Tourism Artists, Crafters, Business Owners present information                                  on their products, experiences and sales via Zoom Rooms.

7:00pm                 2022 Atlantic Indigenous Tourism Summit AWARDS SHOW
                             Cultural Performers / 7 Atlantic Awards / Announcement of 2023 AITS HOST

 





 

Wednesday, March 30th, 2022

 

8:30am                  Zoom Room Opens - Event Begin Online

9:00am                  Welcome / Opening Comments / Keynote Introductions

9:15am                  Keynote Presentation:  JEDI New Brunswick presents on the 2019
                              Atlantic Indigenous Tourism Study

10:15am                *** BREAK *** CULTURAL PERFORMERS ***

10:30am                BREAKOUT ROOMS – 1 Hour Sessions (45 min presentations / 15 mins Q&A)

11:30am                30 Minute Panel – Atlantic Indigenous Tourism Associations
                              What’s going on in the Atlantic Region for Indigenous Tourism Growth

12:00pm                *** LUNCH BREAK *** CULTURAL PERFORMERS

1:00pm                  Welcome Back – Afternoon Agenda Overview

1:15pm                  Breakout Rooms – 1 Hour Presentations

2:30pm                  *** BREAK *** CULTURAL PERFORMERS ***

2:45pm                  2022 AITS HOST – Review and Presentation of Key Findings

3:30pm                  Closing Comments / Closing Prayer

2022 AITS Awards - Nominate categories (web).jpg